MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number 5267072
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing came out from the quick release while she was sleeping at night.Reportedly, the actual release remained attached to the site, but the tubing fell out.When she woke up, her blood glucose level was 146 mg/dl, although she had been running a lot lower.Thereafter, she reached out to her trainer who informed her to take it off.The site location was upper thigh and the pump was on the same side as the site located on her waistband.The infusion was used for less than 4 hours and they were stored on the desk in her guest room.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 08-nov-2019: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that the tubing was detached from the tubing connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing came out from the quick release while she was sleeping at night.Reportedly, the actual release remained attached to the site, but the tubing fell out.When she woke up, her blood glucose level was 146 mg/dl, although she had been running a lot lower.Thereafter, she reached out to her trainer who informed her to take it off.The site location was upper thigh and the pump was on the same side as the site located on her waistband.The infusion was used for less than 4 hours and they were stored on the desk in her guest room.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key8919419
Report Number3003442380-2019-01701
Device Sequence Number2548728
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2022
Device Lot Number5267072
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date11/08/2019
Patient Sequence Number1